Extentions between admissible representations of isometry groups of regular trees


DEMİR S.

Geometriae Dedicata, vol.120, pp.99-109, 2006 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 120
  • Publication Date: 2006
  • Doi Number: 10.1007/s10711-006-9078-8
  • Journal Name: Geometriae Dedicata
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.99-109
  • Keywords: category of smooth representations, isometry groups of regular trees
  • Dokuz Eylül University Affiliated: No

Abstract

This is the continuation of our previous work (Demir, Geom. Dedicata 105, 189-207, 2004). In this paper, we study extensions between admissible representations of the isometry groups of regular trees. We use the results of Demir, (Geom. Dedicata 105, 189-207, 2004) to show, following Schneider and Stuhler (J. Reine. Angew. Math. 436, 19-32, 1993) in the p-adic case, that extensions between admissible representations of G are finite-dimensional.